# SDR GQRR082005

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Make and model: Amd FALCON200
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Holder
- Part number: D52177
- Condition: Broken
- Location: Actuator Packing
- Component: Actuator, Messier
- Component part number: A23722106
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE PACKING HOLDER P/N D52177 INSIDE OF THE MAIN GEAR ACTUATOR BROKE APART IN TWO PIECES.THIS CAUSED LOSS OF HYDRAULIC FLUID TO THE AIRCRAFT. THIS PART HAD NOT BEEN MODIFIED IAW SB TO PREVENT THIS PART FROM BREAKING.  THIS IS THE 3RD PACKING HOLDER FOUND TO BE CRACKED OR BROKEN, WHERE MODIFIED OR NOT.
